国家自然科学基金(s10971043)

作品数:1被引量:0H指数:0
导出分析报告
相关期刊:《Applied Mathematics and Mechanics(English Edition)》更多>>
相关主题:INEQUALITIESTHEOREM-LAPLACIANCRITICAL-POINTX更多>>
相关领域:理学更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-1
视图:
排序:
Three solutions to inequalities of Dirichlet problem driven by p(x)-Laplacian
《Applied Mathematics and Mechanics(English Edition)》2010年第10期1283-1292,共10页葛斌 薛小平 郭梦舒 
supported by the National Natural Science Foundation of China(Nos.10971043 and 11001063);the Natural Science Foundation of Heilongjiang Province of China(No.A200803)
A class of nonlinear elliptic problems driven by p(x)-Laplacian with a nonsmooth locally Lipschitz potential is considered.By applying the version of the nonsmooth three-critical-point theorem,the existence of three...
关键词:p(x)-Laplacian differential inclusion problem three-critical-point theorem 
检索报告 对象比较 聚类工具 使用帮助 返回顶部